MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number ADM06012013P
Medical Device Problem Codes Deflation Problem (1149); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the device was decontaminated with cidex opa solution soak and tergazyme soak pending further device testing to support the final product analysis findings.The device returned entrapped in a non-medtronic sheath with bunching of balloon material against the distal tip of the sheath.Clear liquid was present in the balloon.Deformation was evident to the distal tip of the complaint device.A tactile test detected a crush to the shaft.A 0.035inch guidewire was loaded via the distal tip but could not be advanced through the lumen due to the present of hardened blood.The device was unable to be removed from the sheath due to the bunching present in the balloon material.Deflation was attempted but was not successful as liquid was still present in the distal end of the balloon.The device was dissected proximal to the sheath and the balloon and portion of the shaft were removed distally from the sheath.Liquid was present inside the balloon with the balloon material bunched.The balloon folds were open.No other damage was found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician attempted to use an inpact admiral drug coated balloon with a non-medtronic 6fr sheath during a procedure to treat a lesion in the patient¿s mid superficial femoral artery (sfa).An inflation device was used for balloon inflation.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.Ifu was followed and the device was prepped without issue.The device was not passed through a previously deployed stent.No resistance was encountered during advancement.It is reported the inapct admiral was incompatible with the 6fr sheath.The physical had to pull the entire sheath with the balloon inside out.A second sheath was then placed, and the procedure completed.No patient injury reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12092434
Report Number9612164-2021-02546
Device Sequence Number17144983
Product Code ONU
UDI-Device Identifier00643169859975
UDI-Public00643169859975
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2023
Device Model NumberADM06012013P
Device Catalogue NumberADM06012013P
Device Lot Number0010255210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1